| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified popliteal artery.A 4.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilatation and was initially inflated at 6 atmospheres (atm) for 30 seconds.However, during the second inflation at 14 atm for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).